# SDR ASAA2016101518340

- Difficulty date: October 15, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 15,625 hours, 5,087 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 19056E
- Condition: Failed
- Location: Window Heat
- Part time: 15,622 hours, 5,086 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND THE LEFT FWD WINDOW OVERHEAT LIGHT ON WITH SWITCH ON AND ALL OTHERS OFF. ACFT GROUNDED.  REPLACED THE WINDOW HEAT CONTROL UNIT WITH SERVICEABLE ONE. ACCOMPLISHED INSTALLATION TEST, TEST PASSED IAW AMM 30-41-11-400-801.
